# SDR CA980512014

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 522194
- Condition: Cracked
- Location: Comp 3rd Stage
- Part time: 65,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF THE ENGINE TO INSPECT FOR METAL CONTAMINATION, THE FRONT COMPRESSOR ROTOR THIRD (TO FOURTH) STAGE SPACER WAS FOUND CRACKED. THE PART WAS REMOVED FROM SERVICE AND A FURTHER EVALUATION WILL BE DONE WITH ANOTHER SDR REPORT TO FOLLOW.  PART TC:  66,106.
